# SDR AALA20121019001

- Difficulty date: October 18, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N319AA
- Make and model: Boeing 767223
- Aircraft serial: 22320
- Aircraft time: 98,177 hours, 18,621 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Exhaust Valve
- Part number: 3209954
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LAX - CREW REPORTED AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKEOFF.  EMERGENCY DECLARED FLIGHT RETURNED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED EQUIPMENT COOLING OVERBOARD EXHAUST VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
